Uniqueness of roots in l(1)(Gamma,N-0) over lattices in simply connected nilpotent Lie groups

Détails

ID Serval
serval:BIB_1325
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Uniqueness of roots in l(1)(Gamma,N-0) over lattices in simply connected nilpotent Lie groups
Périodique
Publicationes Mathematicae-Debrecen
Auteur(s)
Neuenschwander D.
ISSN
0033-3883
Statut éditorial
Publié
Date de publication
1997
Peer-reviewed
Oui
Volume
50
Numéro
1-2
Pages
43-47
Langue
anglais
Résumé
We show that roots (if they exist) in e(1)(Gamma, N-0) over lattices Gamma in certain simply connected nilpotent Lie groups are uniquely determined.
Mots-clé
Simply connected nilpotent Lie groups, Lattices in groups, Roots in rings, Measure algebras
Web of science
Création de la notice
19/11/2007 9:33
Dernière modification de la notice
20/08/2019 12:41
Données d'usage